# SDR CHQA201100166

- Difficulty date: April 24, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N562RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145451
- Aircraft time: 22,198 hours, 17,737 cycles
- Engine: Allsn AE3007A
- Engine time: 22,928 hours, 16,250 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame Splice
- Part number: 14528411004
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE MAIN PASSENGER DOOR STRUCTURE FORWARD SIDE FRAME SPLICE.  THE MAIN PASSENGER DOOR STRUCTURE FORWARD SIDE FRAME SPLICE WAS REPLACED WITH NO FURTHER DEFECTS NOTED.
